MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD IAB G/W 5PK 0.025X260 7.5/8FR; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD IAB G/W 5PK 0.025X260 7.5/8FR; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0254-15
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: balloon catheter guidewires 5pk 0.025x260 7.5 & 8fr the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the customer had question regarding the labeling of multi-pack part number versus individual units part number of intra-aortic balloon (iab) catheter guidewires.There was no patient involvement and no adverse event was reported.
 
Additional Manufacturer Narrative
A review of the event description for internal communications between getinge personnel and the customer revealed that the guidewire 5-pack pouch part # matched the part # of its contents.Additionally, it was also revealed that the customer did indeed received the guidewire 5-pack part # that was ordered.A non-conforming material report review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The device has not been returned to the manufacturer so we are unable to complete an evaluation.Analysis of production (3331/213) - the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis (4109/213) - the review of the historical data was performed.Trend analysis (4110/213) - the overall complaint trend data for the period mar-19 through feb-21 was reviewed.Communication/interviews: (4111/213) communication/interviews were performed to obtain all possible information.Reference complaint #: (b)(4).H3 other text : device not returned.
 
Event or Problem Description
N/a.

Brand Name
IAB G/W 5PK 0.025X260 7.5/8FR
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
MDR Report Key11517521
Report Number2248146-2021-00167
Device Sequence Number4047471
Product Code DSP
UDI-Device Identifier10607567106618
UDI-Public10607567106618
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0254-15
Device Catalogue Number0684-00-0254-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date09/02/2021
Patient Sequence Number1